# SDR NWAA083386743

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 94,283 hours, 21,573 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Condition: Malfunctioned
- Location: Smoke Detectors
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER 3 MAIN DECK CARGO SMOKE DETECTOR ILLUMINATED ALONG WITH THE FIRE BELL.  AFTER CHECKING MAIN DECK, THERE WAS NO SIGN OF SMOKE.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR AMPLIFIER.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (A)
